# SDR GTIA030713

- Difficulty date: September 24, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - FLT 705 - SLIDE PACK FELL OFF L-1.  FORWARD ENTRY DOOR SLIDE PACK FELL OFF WHEN OPENING DOOR AT ARRIVAL GATE.  GIRT BAR LATCH ON THE FLOOR IS VERY DIRTY AND STICKY.  REINSTALLED L1 DOOR SLIDE AND CHECKED GIRT BAR LATCHES FOR OPERATION, OPS NORMAL.  (M)
